# SDR 2008UALA01617

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 46,820 hours, 16,773 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TEST OF EMERGENCY LIGHTING SYSTEM, HAVING FAULT MESSAGE EPSU EXT LOAD AFT LEFT.  INTERNAL ELECTRICAL FAILURE IN SLIDE 2L.  REPLACED SLIDE 2L WITH BORROWED PART.
